# SDR VNAA2020071399913

- Difficulty date: July 13, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15380
- Aircraft time: 11,320 hours, 10,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Bs 990-1005
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SEAT TRACKS AT LB L 9.0, RBL 9.0 AND RBL 27.0 ARE CORRODED FS 990 TO FS 1005.  INSTALLED NEW SERVICEABLE SEAT TRACK LBL 9 @ FS 990-1005 IAW AMM 53-00-49-400-802-A02.
